# SDR CALA2025040903653

- Difficulty date: April 6, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 127,510 hours, 19,621 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF WC 64-2560-1-3800, SCHEDULED MX, R&R L4 SLIDE DUE TO 2 SLIDES BAD FROM STOCK, REINSTALLED ORIGINAL SLIDE AT LOCATION L4, IAW WC 64-2560-1-3800. PARTS NIS @ EWR, DEFERRING SLIDE CHANGE, IAW TOMC. QC VERIFIED L4 WC 64-2560-1-3800
